# SDR SWAA2025061678075

- Difficulty date: June 4, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,413 hours, 14,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP O/B T/E WEDGE IS DELAMINATED<[01] REMOVED AND REPLACED LEFT WING I/B MAIN FLAP O/B T/E WEDGE IAW SOPM 20-50-01 AND AMM 20-50-11-910-801.;[02] VERIFIED CORRECTIVE ACTION
